MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 36 / F; ACETABULAR PE LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 36 / F; ACETABULAR PE LINER
Model Number 01.26.3648HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 18 march 2020: lot 123606: (b)(4) items manufactured and released on 16-oct-2012.Expiration date: 2017-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Additional implant involved: ball heads: cocr 01.25.033 cocr ball head 12/14 ø 36 size xl +7 (k080885) lot.110379.Batch review performed by medacta regulatory affairs department on 18 march 2020: lot 110379: (b)(4) items manufactured and released on 13-apr-2011.Expiration date: 2016-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Revision surgery performed after 7 years and 3 months from the primary.The surgeon revised the cup, head and liner and replace them with a dual mobility cup due to dislocation the head from the liner due to the patient weight.The stem was not revised.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER 36 / F
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9961668
Report Number3005180920-2020-00236
Device Sequence Number10882761
Product Code LZO
UDI-Device Identifier07630030807688
UDI-Public07630030807688
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number01.26.3648HCT
Device Catalogue Number01.26.3648HCT
Device Lot Number123606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight175